TU Darmstadt / ULB / TUbiblio

On the Asymptotic Statistical Resolvability of Point Sources in Subspace Interference Using a GLRT-Based Framework

El Korso, Mohammed N. and Boyer, R. and Renaux, A. and Marcos, S. (2012):
On the Asymptotic Statistical Resolvability of Point Sources in Subspace Interference Using a GLRT-Based Framework.
In: Signal Processing, pp. 1-5, 92, (10), [Article]

Item Type: Article
Erschienen: 2012
Creators: El Korso, Mohammed N. and Boyer, R. and Renaux, A. and Marcos, S.
Title: On the Asymptotic Statistical Resolvability of Point Sources in Subspace Interference Using a GLRT-Based Framework
Language: English
Journal or Publication Title: Signal Processing
Volume: 92
Number: 10
Divisions: 18 Department of Electrical Engineering and Information Technology > Institute for Telecommunications > Communication Systems
18 Department of Electrical Engineering and Information Technology
18 Department of Electrical Engineering and Information Technology > Institute for Telecommunications
Date Deposited: 24 Mar 2014 14:32
Export:

Optionen (nur für Redakteure)

View Item View Item